# SDR 97UAL900156

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Part number: 7732888U1
- Condition: Failed
- Location: Rt Engine
- Component: Hamilton Sta, 7732888U1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO EZE, DUE TO RIGHT ENGINE BLEED VALVE FAILURE.  SUPPLEMENTAL DATA UPDATE PRSOV (PRESSURE REGULATING AND SHUTOFF VALVE) FAILED DUE TO CLOGGED MAIN INLET FILTER.  REPLACED PRSOV.
